# SDR SWAA2013040314417

- Difficulty date: March 25, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 24,009 hours, 15,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 39361902
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FITTINGS BOTH FWD & AFT CORRODED.  REMOVED AND REPLACED FITTINGS IAW SRM.
